# SDR SWIA200211000

- Difficulty date: June 25, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 22,333 hours, 19,846 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Service Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS INTERMITTENT WARNING FOR SERVICE DOOR CAUTION MESSAGE.  RETURNED TO SLC.  TIGHTENED HANDLE ON SERVICE DOOR.  OPS CHECK GOOD.  NO WARNING MESSAGE.
